MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0637-245-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Urinary Retention (2119); Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 07/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Article document: taro banno, md, kazutaka nakamura, yudai kaneda, akihiko ozaki, yukiko kouchi, tadashi ohira and hiroaki shimmura.Detection rate and variables associated with incidental prostate cancer by holmium laser enucleation of the prostate.International journal of urology 2022;29;860-865.Date of event: the earliest procedure date was used as event date.
 
Event or Problem Description
It was reported in the international journal of urology that a study was conducted to examine the detection rate of incidental prostate cancer by holmium laser enucleation of the prostate (holep) and variables associated with them.The procedure was performed using the lumenis versacut morcellator system.The data of 612 patients who underwent a holep procedure between (b)(6) 2013 and (b)(6) 2021 were retrospectively reviewed.Postoperatively, urinary tract infection, hematuria, urinary retention, and perforation of bladder or prostate were seen in 32, 22, 15, and 6 cases, respectively for 3 days of postoperative hospitalization.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported in the international journal of urology that a study was conducted to examine the detection rate of incidental prostate cancer by holmium laser enucleation of the prostate (holep) and variables associated with them.The procedure was performed using the lumenis versacut morcellator system.The data of 612 patients who underwent a holep procedure between july 2013 and september 2021 were retrospectively reviewed.Postoperatively, urinary tract infection, hematuria, urinary retention, and perforation of bladder or prostate were seen in 32, 22, 15, and 6 cases, respectively for 3 days of postoperative hospitalization.

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19536609
Report Number2124215-2024-32891
Device Sequence Number6424898
Product Code GCJ
UDI-Device Identifier07290109140681
UDI-Public07290109140681
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0637-245-01
Device Catalogue Number0637-245-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P120; P120; SLIMLINE FIBERS; SLIMLINE FIBERS; VPPS SERIES; VPPS SERIES
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown